Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariant polynomials and conjugacy classes of real Cartan subalgebras


Author: L. Preiss Rothschild
Journal: Bull. Amer. Math. Soc. 77 (1971), 762-764
MSC (1970): Primary 17B20, 17B40, 22E15; Secondary 12D16, 53A55
DOI: https://doi.org/10.1090/S0002-9904-1971-12798-2
MathSciNet review: 0281847
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B20, 17B40, 22E15, 12D16, 53A55

Retrieve articles in all journals with MSC (1970): 17B20, 17B40, 22E15, 12D16, 53A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12798-2